# SDR MASA200601263

- Difficulty date: May 5, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 3,579 hours, 2,597 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Status Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5028 MSP - FLAPS HALF SPEED STATUS MESSAGE.  MOC RESET THE SYSTEM WITH CREW.
